Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Galois theory and the existence of maximal unramified subalgebras

Author: H. F. Kreimer
Journal: Proc. Amer. Math. Soc. 47 (1975), 45-48
MathSciNet review: 0352074
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ B$ be a commutative ring with 1, let $ G$ be a finite group of automorphisms of $ B$, and let $ A$ be the subring of $ G$-invariant elements of $ B$. There exists a $ G$-stable, unramified $ A$-subalgebra of $ B$ which contains every unramified $ A$-subalgebra of $ B$.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Automorphism, commutative ring, unramified algebra, Galois extension
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society